# SDR SWAA2015091443872

- Difficulty date: September 10, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 25,202 hours, 14,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D717011000
- Condition: Discharged
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR EMER LIGHT INOPERATIVE.  R & R BATTERY PACK IAW AMM.
